With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
Has anyone broke out in a rash from their estradiol?? I started taking the pills on 5/24, & have developed this itchy gross looking rash on my arms & legs. I will call the DR. today, but am really bummed about it as I have gotten along so well since surgery!!! I hate to keep trying different estrogens, but on my RX sheet, this IS a rare side effect. It's driving me crazy!!! Can't wait til the Doc's office opens!!! Why would it take 3 weeks to show up??
So sorry to hear about the rash. I have never had one like this, but wanted to send a hug and bump you up so you have another chance at finding someone who has.
This is unfortunate. Let us know what you dr has to say. I hope you can find something that will work for you without bad side effects.
I didn't get a rash but never felt right on estradiol. Always felt a bit off and not myself with a constant migraine for 6 weeks that never went away. I asked my doc to switch me to estratest. feel GREAT! headache went away that night and no more problems. almost feel like my old self. switching HRT even that soon was the best thing for me. i don't regret it.
I am on the estradiol patch and I get a rash beneath the patch that is red and itchy. I called my doctor and asked her to prescribe the same patch that I had on in the hospital (climara). Her nurse called in a new prescription however, when I picked it up it was the same patch as the one that is causing the rash.
Well, the Doc's office wasn't too concerned & didn't think it had to do with the estradiol. The nurse said that several women have had an unexplained rash after their hyster. Weird!!! I did find a post on here somewhere of one other case, which made me feel better!! She also said it came on after a shower/bath, & in the evening.
I can take benadryl to help & if it's not better by Monday, I'm to call the Doc again. Really hate to experiment with meds as I'm doing so well!!!